Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on Atralin for 2 weeks now and I haven't seen much of a difference at all.

I'm still getting pimples and my face still has red marks from left over pimples.

I don't really see any results at all.

Has this cream worked for anyone else?

Btw, the cream doesn't irritate my skin anymore.

Edited by jason delarosa

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×